On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti

T. Chen, C. Hainzl, N. Pavlović, R. Seiringer, Letters in Mathematical Physics 104 (2014) 871–891.


Journal Article | Published | English
Author
; ; ;
Department
Abstract
We prove the existence of scattering states for the defocusing cubic Gross-Pitaevskii (GP) hierarchy in ℝ3. Moreover, we show that an exponential energy growth condition commonly used in the well-posedness theory of the GP hierarchy is, in a specific sense, necessary. In fact, we prove that without the latter, there exist initial data for the focusing cubic GP hierarchy for which instantaneous blowup occurs.
Publishing Year
Date Published
2014-05-07
Journal Title
Letters in Mathematical Physics
Volume
104
Issue
7
Page
871 - 891
IST-REx-ID

Cite this

Chen T, Hainzl C, Pavlović N, Seiringer R. On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti. Letters in Mathematical Physics. 2014;104(7):871-891. doi:10.1007/s11005-014-0693-2
Chen, T., Hainzl, C., Pavlović, N., & Seiringer, R. (2014). On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti. Letters in Mathematical Physics, 104(7), 871–891. https://doi.org/10.1007/s11005-014-0693-2
Chen, Thomas, Christian Hainzl, Nataša Pavlović, and Robert Seiringer. “On the Well-Posedness and Scattering for the Gross-Pitaevskii Hierarchy via Quantum de Finetti.” Letters in Mathematical Physics 104, no. 7 (2014): 871–91. https://doi.org/10.1007/s11005-014-0693-2.
T. Chen, C. Hainzl, N. Pavlović, and R. Seiringer, “On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti,” Letters in Mathematical Physics, vol. 104, no. 7, pp. 871–891, 2014.
Chen T, Hainzl C, Pavlović N, Seiringer R. 2014. On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti. Letters in Mathematical Physics. 104(7), 871–891.
Chen, Thomas, et al. “On the Well-Posedness and Scattering for the Gross-Pitaevskii Hierarchy via Quantum de Finetti.” Letters in Mathematical Physics, vol. 104, no. 7, Springer, 2014, pp. 871–91, doi:10.1007/s11005-014-0693-2.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar